American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] George A. Elliott and Andrew S. Toms. Regularity properties in the classification program for separable amenable C$^*$-algebras. Bull. Amer. Math. Soc. 45 (2008) 229-245. MR 2383304.
Abstract, references, and article information   
View Article: PDF

[2] Liming Ge. A splitting property for subalgebras of tensor products . Bull. Amer. Math. Soc. 32 (1995) 57-60. MR 1273397.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1